Comment on Thas, De Neve, Clement and Ottoy (2012)

Probabilistic index models

W.P. Bergsma, M.A. Croon, J.A.P. Hagenaars, L.A. van der Ark

Research output: Contribution to journalComment/Letter to the editorScientific

Original languageEnglish
Pages (from-to)655-656
JournalJournal of the Royal Statistical Society, Series B
Volume74
Issue number4
DOIs
Publication statusPublished - 2012

Cite this

@article{fc24acd2056043e68784fa3ddbbd6f2f,
title = "Comment on Thas, De Neve, Clement and Ottoy (2012): Probabilistic index models",
author = "W.P. Bergsma and M.A. Croon and J.A.P. Hagenaars and {van der Ark}, L.A.",
year = "2012",
doi = "10.1111/j.1467-9868.2011.01020.x",
language = "English",
volume = "74",
pages = "655--656",
journal = "Journal of the Royal Statistical Society, Series B",
issn = "1369-7412",
publisher = "Wiley-Blackwell",
number = "4",

}

Comment on Thas, De Neve, Clement and Ottoy (2012) : Probabilistic index models. / Bergsma, W.P.; Croon, M.A.; Hagenaars, J.A.P.; van der Ark, L.A.

In: Journal of the Royal Statistical Society, Series B, Vol. 74, No. 4, 2012, p. 655-656.

Research output: Contribution to journalComment/Letter to the editorScientific

TY - JOUR

T1 - Comment on Thas, De Neve, Clement and Ottoy (2012)

T2 - Probabilistic index models

AU - Bergsma, W.P.

AU - Croon, M.A.

AU - Hagenaars, J.A.P.

AU - van der Ark, L.A.

PY - 2012

Y1 - 2012

U2 - 10.1111/j.1467-9868.2011.01020.x

DO - 10.1111/j.1467-9868.2011.01020.x

M3 - Comment/Letter to the editor

VL - 74

SP - 655

EP - 656

JO - Journal of the Royal Statistical Society, Series B

JF - Journal of the Royal Statistical Society, Series B

SN - 1369-7412

IS - 4

ER -